Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Khodzhabagyan, S S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:44
Abstract pages:208
Full texts:60

http://www.mathnet.ru/eng/person51719
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/310150

Publications in Math-Net.Ru
1996
1. S. V. Nagaev, S. S. Khodzhabagyan, “On an estimate for the concentration function of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  655–665  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 560–569  isi
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021